# SDR DL76S050418

- Difficulty date: July 29, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 55,072 hours, 26,306 cycles
- Engine: Ge CF680A
- Engine time: 35,677 hours, 26,504 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Ball Joint
- Part number: UNKN
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF GOT VERY RAPID INTERMITTENT R ENG FIRE WARNING.  ALSO, GOT INTERMITTENT R ENG FIRE LOOP 1 STATUS MSG.  FIRE WARNING GOES AWAY WHEN BELOW ABOUT 85 PERCENT N1.  T/S PER FIM.  FIRE AND O/H LOOP RESISTANCE VALUES NORM.  RAN  ENG TO TAKEOFF POWER PER PFHB.  RT ENG FIRE LOOP 1 MSG AT 80 % N1.  FIRE WARNING AT 103 PERCENT N1. OPENED RT ENG EVIDENCE OF DUCT LEAK JUST UPSTREAM OF PRECOOLER.  BACK PRESSURED WITH APU AIRFOUND MULTIPLE DUCT LEAKS.  REPLACED CLAMP AND SEAL 8TH STAGE DUCT TO PRECOOLER.  REPLACED BALL JOINT AT 8TH STAGE CHECK VALVE.  TIGHTENED BALL JOINTS AT HPSOV AND 8TH STAGE CK VLV.
